# SDR SWIA200923106

- Difficulty date: November 4, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 18,412 hours, 15,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY FLOODLIGHT IN CEILING INOP.  (SVC CHECK)  RELAMPED EMERGENCY LIGHT.
